Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 55, NWS Cheyenne, WY

June 17, 2009Goshen County, Wyoming; Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2009, 2:30 PM MDT for Goshen County, Wyoming; Banner County, Scotts Bluff County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 2:30 PM MDT (20:30 UTC)
Expired
Jun 17, 2009, 3:17 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 92 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:00 PM MDTHAIL 0.55 Nw Harrisburg, NEVERY STRONG WINDS ESTIMATED AT 50 MPH WITH HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:30 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1792 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 172030
SVRCYS
NEC007-157-WYC015-172130-
/O.NEW.KCYS.SV.W.0055.090617T2030Z-090617T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 330 PM MDT

* AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHEAST OF LA GRANGE...OR 31 MILES NORTHWEST OF KIMBALL...AND
  MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BULL CANYON AROUND 300 PM MDT.
  MURRAY LAKE AND PACKER LAKE AROUND 305 PM MDT.
  LYMAN AROUND 310 PM MDT.
  STEGALL AROUND 315 PM MDT.
  WILDCAT MOUNTAIN AROUND 320 PM MDT.
  WILDCAT HILLS STATE RECREATION AREA...GERING...SCOTTS BLUFF
  NATIONAL MONUMENT AND TERRYTOWN AROUND 330 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING
FOR CENTRAL NEBRASKA AND SOUTHEAST WYOMING.

LAT...LON 4148 10406 4157 10405 4157 10416 4160 10419
      4199 10406 4187 10336 4186 10336 4145 10404
TIME...MOT...LOC 2030Z 233DEG 20KT 4156 10406

$$

WEILAND
3 follow-up statements
000 
WWUS55 KCYS 172043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT WED JUN 17 2009

WYC015-172052-
/O.CAN.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
GOSHEN WY-
243 PM MDT WED JUN 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 4148 10406 4181 10404 4187 10337 4185 10337
      4149 10397
TIME...MOT...LOC 2042Z 244DEG 25KT 4160 10395

$$

NEC007-157-172130-
/O.CON.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
243 PM MDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES...

AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BULL CANYON...OR 25
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BULL CANYON AND MURRAY LAKE AROUND 250 PM MDT.
  WILDCAT MOUNTAIN AROUND 310 PM MDT.
  WILDCAT HILLS STATE RECREATION AREA AROUND 315 PM MDT.
  SCOTTS BLUFF NATIONAL MONUMENT AROUND 320 PM MDT.
  GERING AROUND 325 PM MDT.
  MINATARE AROUND 330 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MELBETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4148 10406 4181 10404 4187 10337 4185 10337
      4149 10397
TIME...MOT...LOC 2042Z 244DEG 25KT 4160 10395

$$

RE
000 
WWUS55 KCYS 172104
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
304 PM MDT WED JUN 17 2009

NEC007-157-172130-
/O.CON.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
304 PM MDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN SCOTTS BLUFF AND NORTHERN BANNER COUNTIES...

AT 302 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WILDCAT
MOUNTAIN...OR 16 MILES SOUTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILDCAT MOUNTAIN AROUND 310 PM MDT.
  WILDCAT HILLS STATE RECREATION AREA AROUND 315 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4162 10380 4170 10382 4178 10361 4173 10357
      4160 10379
TIME...MOT...LOC 2104Z 245DEG 23KT 4165 10375

$$

RE
000 
WWUS55 KCYS 172117
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT WED JUN 17 2009

NEC007-157-172127-
/O.CAN.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
317 PM MDT WED JUN 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCOTTS BLUFF AND
NORTHERN BANNER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4162 10380 4170 10382 4178 10361 4173 10357
      4160 10379
TIME...MOT...LOC 2117Z 245DEG 23KT 4169 10365

$$

RE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:48 PM MDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 17, 12:48 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1248 PM MDT WED JUN 17 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED QUICKLY SINCE 1730Z TO
THE WEST OF THE LARAMIE RANGE.  STILL LOOKS LIKE THE STORMS WILL
INTENSIFY EAST OF THE LARAMIE RANGE IN THE CURRENT MOIST AND
INSTABLE ENVIRONMENT.  THE ACTIVITY IS BEING TRIGGERED BY THE
LEADING EDGE OF AN APPROACHING SHORTWAVE TROUGH AND A SHORTWAVE
TROUGH CURRENTLY NEAR THE LARAMIE RANGE.  LARGE HAIL...STRONG
OUTFLOW WIND GUSTS AND HEAVY RAIN WILL LIKELY BE ASSOCIATED WITH
THE STORMS IN THE EAST PART OF THE CWA.  THE 0-6KM BULK SHEAR
VALUES WOULD ALSO SUPPORT SOME TORNADIC SUPERCELLS...MAINLY IN THE
PANHANDLE.  SHOWERS AND A FEW THUNDERSTORMS WILL LINGER AFTER LATE
EVENING IN THE NORTH AND EAST PARTS OF THE CWA.  A SURFACE COLD
FRONT WILL MOVE ACROSS THE CWA ON THURSDAY AND WILL PROVIDE SURFACE
FORCING FOR AT LEAST A SCATTERED COVERAGE OF WEAKER STORMS IN THE
AFTERNOON AND EVENING HOURS.  SURFACE HIGH PRESSURE BUILDS OVER THE
CWA BY 12Z FRIDAY AND WILL PRODUCE CLEARING SKIES AND COOLER
TEMPERATURES.

.LONG TERM...FRIDAY THROUGH TUESDAY
SPLIT FLOW PATTERN INITIALLY ACROSS THE WESTERN CONUS AS THE UPPER
CUT-OFF WAITS TO PHASE WITH THE NORTHERN STREAM...WHICH OCCURS
FRIDAY NIGHT. A DRY AND WARMER DAY IN STORE FOR FRIDAY BENEATH
PREVAILING LARGE SCALE SUBSIDENCE WITHIN UPPER SHORTWAVE RIDGING.
FLOW SWIFTLY BACKS FOR SATURDAY...AS THE NEXT SHORTWAVE TROUGH
ROTATES INTO THE NORTHERN ROCKIES. THE SFC REFLECTION OUT AHEAD OF
THIS ENERGY WILL RESULT IN PRESSURE FALLS IN THE LEE...AND THUS
CONVERGENCE ALONG TERRAIN...SPECIFICALLY THE LARAMIE RANGE. SO
AFTERNOON/EVENING THUNDERSTORMS A GOOD BET FOR SATURDAY...WITH BEST
COVERAGE IN MOUNTAINS AND OUT ON ADJACENT PLAINS. WOULD NOT BE
SURPRISED FOR A FEW SEVERE STORMS ON SATURDAY AS WELL...WITH
500-1000 J/KG OF PROGD CAPE AND FAVORABLE SHEAR PROFILES. SOUTHWEST
FLOW CONTINUES WITH THUNDERSTORMS AGAIN POSSIBLE ON SUNDAY AS THE
LONGWAVE TROUGH AXIS REMAINS ACROSS THE WESTERN CONUS. THIS ENERGY
WILL WOBBLE A BIT FURTHER EAST INTO THE CANADIAN ROCKIES ON
MONDAY...WHICH WILL YIELD STILL MORE CHANCES FOR AFTERNOON/EVENING
CONVECTION ACROSS SE WY/WRN NE. THE PATTERN BEGINS TO BECOME MORE
SUMMER-LIKE FOR TUE/WED AS THE UPPER HIGH BUILDS ACROSS THE CENTRAL
CONUS. MEDIUM RANGE PROGS DIFFER SOME ON THE STRENGTH OF THIS
FEATURE...WHICH OF COURSE WILL INFLUENCE UPSTREAM/DOWNSTREAM WAVE
DAMPENING. AT ANY RATE...THE PRESENCE OF THIS UPPER HIGH SHOULD
SUPPRESS MUCH OF THE CONVECTIVE POTENTIAL FOR TUE/WED...SO HAVE LEFT
THESE TWO DAYS DRY AT THIS TIME. TEMPERATURES WILL WARM ABOVE
SEASONAL NORMALS FOR THE LATTER HALF OF THE WEEKEND AND INTO THE
FIRST OF NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS WILL BE OVER THE CWA THROUGH THURSDAY
NIGHT.  MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE
THUNDERSTORMS OVER THE CWA THIS EVENING AND AGAIN THURSDAY AFTERNOON
AND EVENING.  SOME OF THE STORMS WILL PRODUCE HAIL AND STRONG WIND
GUSTS OVER THE EAST PART OF THE CWA THIS EVENING.

&&

.FIRE WEATHER...THE FUELS ARE STILL GREEN AT THIS TIME AND SHOULD NOT
SUPPORT LARGE FIRE GROWTH FOR THE NEAR FUTURE.  THUNDERSTORMS
THROUGH THIS EVENING SHOULD PRODUCE WETTING RAINFALL ALONG WITH
LIGHTNING AND ERRATIC WINDS.  A COLD FRONT WILL MOVE ACROSS THE CWA
ON THURSDAY AND IN MOST PLACES WILL PRODUCE A SHIFT IN THE WIND
DIRECTION TO MORE NORTHWEST.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Jun 17, 9:43 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
943 AM MDT WED JUN 17 2009

NEZ001>003-019>021-054-055-WYZ060-067>070-181100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
943 AM MDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON OVER THE
LARAMIE RANGE AND THEN MOVE TO THE EAST. THE ACTIVITY WILL BECOME
SEVERE MAINLY TO THE EAST OF A BURNS TO LINGLE TO LUSK LINE.  THE
ATMOSPHERE EAST OF THAT LINE WILL BE MOIST AND UNSTABLE THIS
AFTERNOON WITH FAVORABLE WIND SHEAR.  LARGE HAIL...STRONG WINDS
AND HEAVY RAIN ARE LIKELY WITH SOME OF THE STORMS.  THE HEAVY
RAIN MAY CAUSE FLOODING OF SMALL STREAMS AND LOW LYING AREAS.  A
FEW TORNADOES MAY ALSO FORM MAINLY EAST OF A KIMBALL TO CHADRON
LINE LATE THIS AFTERNOON AND EARLY THIS EVENING.  AN UPPER LEVEL
DISTURBANCE MOVING OVER THE REGION AND A SURFACE LOW PRESSURE
TROUGH ALONG THE LARAMIE RANGE WILL HELP TO FORM THE STORMS OVER
THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE THUNDERSTORMS AND RAIN SHOWERS ON THURSDAY AND AGAIN
OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-061>066-181100-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
943 AM MDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE EAST
THROUGH THE EVENING.  THE STORMS WILL PRODUCE SMALL HAIL...WIND
GUSTS TO 50 MPH...A PERIOD OF MODERATE RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE THUNDERSTORMS AND RAIN SHOWERS ON THURSDAY AND AGAIN
OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 17, 2:01 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT WED JUN 17 2009

NEZ019-020-WYZ068-070-172030-
BANNER-GOSHEN-PINE BLUFFS-SCOTTS BLUFF-
201 PM MDT WED JUN 17 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE...
NORTHWESTERN BANNER...SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF
COUNTIES UNTIL 230 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MERIDEN REST AREA...OR 36 MILES NORTHEAST OF
CHEYENNE...MOVING TO THE NORTHEAST AT 25 MPH.

SMALL HAIL...WIND GUSTS UP TO 50 MPH AND MODERATE RAINFALL ARE LIKELY
WITH THIS STRONG STORM.

WEILAND
Local storm report, Jun 17, 2:21 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             5 N LUSK                42.83N 104.45W
06/17/2009  M0.25 INCH       NIOBRARA           WY   TRAINED SPOTTER

            WIND GUSTS ALSO ESTIMATED AT 45 MPH.

0215 PM     HAIL             5 N LUSK                42.83N 104.45W
06/17/2009  M0.25 INCH       NIOBRARA           WY   TRAINED SPOTTER

            ALSO ESTIMATED WIND GUSTS TOM 45 MPH.

&&

MWEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:16 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff44 min
Jun 17, 3:56 PM MDTSevere Thunderstorm WarningCYSMorrill64 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.